# SDR SWIA201231533

- Difficulty date: August 17, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 44,492 hours, 37,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AND LEFT OVERWING EXIT LIGHT IN CABIN IS OUT.  (FLT 4833)  ADJUSTED CONNECTOR ON NR 2 INVERTER IN REFERENCE TO CRJ 200 AMM.
